# SDR CA971106009

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 5245 · Air Conditioning Doors
- Part: Panel Assembly
- Part number: 65B0671320
- Condition: Missing
- Location: Pneu Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PNEUMATIC SERVICE DOOR MISSING.  NEW DOOR INSTALLED.  AIRCRAFT TT:  61,933 HOURS.
